# SDR DL757090745

- Difficulty date: March 15, 2009
- Submitted: April 30, 2009
- Operation: Air carrier
- Aircraft: N613DL
- Make and model: Boeing 757232
- Aircraft serial: 22820
- Aircraft time: 76,343 hours, 36,662 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1681 S17r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FUSELAGE STA 1681 BELOW S17R 3 EACH DENTS.  REPAIRED PER DELTA ERA 473673-14REV ORIG DURING HMV AT SAT ON NRC 103485.
